Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Epclusa
Tig


Admin

Status: Offline
Posts: 9275
Date:
RE: Epclusa
Permalink  
 


Sorry you're having such a difficult time. What has your doctor said? I know something like acetaminophen (Tylenol or Paracetamol) don't do a thing for migraines, but your doctor may offer something stronger. 

It takes at least 2 weeks for your body to adjust to these medications. It seems the first 1-2 weeks is when you will experience side effects, if you're going to have them. You're one of the first I've heard that started experiencing problems like this from Epclusa. Are you taking any other medications or have any other health issues that may be aggravated by treatment. If you can tough it out, I think things should settle down in the next week or two. I hope so!

Keep pouring in the water! It's more important than people realize. These new drugs demand it. Contact your doctor and request help for your headaches and do your very best to stay the course. Three months of treatment now, will prevent a guaranteed future of progressive liver disease. 



__________________

Tig

67yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 9+ years!

Hep C FAQ   Lab Ref. Ranges  HCV Resistance

Signature Line Set Up/Abbreviations   Payment Assistance

 



Member

Status: Offline
Posts: 9
Date:
Permalink  
 

Hi. I am drinking about 4l of water but it doesn`t seem to help. My migraine is just terrible

__________________

Mary Winter

Tig


Admin

Status: Offline
Posts: 9275
Date:
Permalink  
 

Hi Mary,

I answered some of your questions in the Epcluser's Corner section, so I'll provide a quick link back to that and save time. Click HERE

You shouldn't take any homeopathic medication while on treatment without clear authorization from your doctor. They can alter the way these drugs work and the tests that confirm their action. I asked you previously about your water intake. From your symptoms it sounds like you may not be hydrating properly. You MUST be drinking at least 4 liters everyday or you will have headaches, often severe. 

Do your very best to continue treatment. Your liver tests are excellent right now. A healthy liver is what this is all about. Curing Hep C now, while your liver is still in good shape is going to be in your best interests. If you quit now and allow your liver to get worse, you will experience additional health problems, none of them good. Try very hard to stay on course. 



__________________

Tig

67yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 9+ years!

Hep C FAQ   Lab Ref. Ranges  HCV Resistance

Signature Line Set Up/Abbreviations   Payment Assistance

 



Member

Status: Offline
Posts: 9
Date:
Permalink  
 

Hello I am new here. I have hep.c 2b fo about 40 years I am 55 years old. My liver is normal the cyberscan could not dedacte any liverdamage. Myliverparameters are  gpt i 38  ggt 29 and got 25. I do not have the result of the last  viral load but its been about 2 millions. I have been on epclusa for three days. Yesterday I had a terrible hadeache and high blood pressure. My doctor said the high bloodpressure cannot come from epclusa. Also I am having migraine very often. So I do not know if I can keep on takeing Epcluse any further since I was not able to work yesterday. I run my own bussiness and I cannot stay home when I feel sick. Did anyone have high bloodpressure while takeing eplusa or is anyone also suffering of migraine. I took some traditional chinese medicine, some herbs against my headachs. Is this contraindicated? Could I take homoeopathic medication against my headaches?  If there is someone. What are you doing about it. Thank you for your help. As soon as I get my bloodresults I will post them.



__________________

Mary Winter

Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.